A note on the almost sure convergence of central order statistics

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)317-329
JournalProbability and mathematical statistics
Volume25
Issue number2
Publication statusPublished - 2005

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

A note on the almost sure convergence of central order statistics. / Hörmann, Siegfried.

In: Probability and mathematical statistics, Vol. 25, No. 2, 2005, p. 317-329.

Research output: Contribution to journalArticleResearch

@article{4dbd2051151c41dc9bbe9954dbf7c472,
title = "A note on the almost sure convergence of central order statistics",
author = "Siegfried H{\"o}rmann",
year = "2005",
language = "English",
volume = "25",
pages = "317--329",
journal = "Probability and mathematical statistics",
issn = "0208-4147",
publisher = "PWN-Polish Scientific Publishers",
number = "2",

}

TY - JOUR

T1 - A note on the almost sure convergence of central order statistics

AU - Hörmann, Siegfried

PY - 2005

Y1 - 2005

UR - http://www.math.uni.wroc.pl/~pms/index.php

M3 - Article

VL - 25

SP - 317

EP - 329

JO - Probability and mathematical statistics

JF - Probability and mathematical statistics

SN - 0208-4147

IS - 2

ER -